# SDR ABXA20120816269

- Difficulty date: August 16, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 51,842 hours, 38,742 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 451T250435
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AT STATION 1329 MARKED POWER DRIVE (79) UNDER PANEL RT INBOARD REAR OF PANEL CORRODED AND CRACKED.  REPAIRED DAMAGED SECTION OF WEB AT STA 1329 IN IAW B767 SRM 51-70-13.  MATERIAL 7075-T6 .040  PO 0002759, ACFT WAS GROUNDED.
